# SDR SWAA2025032698984

- Difficulty date: February 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A177-001 HORIZONTAL PRESSURE DECK WEB STA 665; RBL 43; WL 202 HAS A .50' CRACK IN WEB. VERIFIED WITH HFEC AND MARKED ENDS IN BLACK.<[01] 04 - REPAIRED HORIZONTAL PRESSURE DECK WEB BETWEEN RBL 38.5 TO RBL 60 AND BETWEEN STA 663.75 TO STA 675PER [SRM 53-40-51-2R-2-A01022 (REPAIR 2 - BEADED PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 AND STA 675 - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
